On certain infinite series

Augustin Pánek

Časopis pro pěstování mathematiky a fysiky (1888)

  • Volume: 017, Issue: 5, page 227-229
  • ISSN: 1802-114X

How to cite


Pánek, Augustin. "O jisté řadě nekonečné." Časopis pro pěstování mathematiky a fysiky 017.5 (1888): 227-229. <http://eudml.org/doc/19629>.

author = {Pánek, Augustin},
journal = {Časopis pro pěstování mathematiky a fysiky},
language = {cze},
number = {5},
pages = {227-229},
publisher = {Jednota československých matematiků a fysiků},
title = {O jisté řadě nekonečné},
url = {http://eudml.org/doc/19629},
volume = {017},
year = {1888},

AU - Pánek, Augustin
TI - O jisté řadě nekonečné
JO - Časopis pro pěstování mathematiky a fysiky
PY - 1888
PB - Jednota československých matematiků a fysiků
VL - 017
IS - 5
SP - 227
EP - 229
LA - cze
UR - http://eudml.org/doc/19629
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.